Sign in
Generic representations of parabolic subgroups. CaseII-so(2n+l,c)
Journal article   Peer reviewed

Generic representations of parabolic subgroups. CaseII-so(2n+l,c)

Alexander Dvorsky
Communications in algebra, Vol.24(1), pp.259-288
1996-01-01

Abstract

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Citation topics
9 Mathematics
9.28 Pure Maths
9.28.680 Hecke Algebras
Web Of Science research areas
Mathematics
ESI research areas
Mathematics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

undefined

Source: InCites

Details